BibTeX record journals/asy/LinW13

download as .bib file

@article{DBLP:journals/asy/LinW13,
  author    = {Yu Lin and
               Roderick Wong},
  title     = {Global asymptotics of the discrete Chebyshev polynomials},
  journal   = {Asymptotic Analysis},
  volume    = {82},
  number    = {1-2},
  pages     = {39--64},
  year      = {2013},
  url       = {https://doi.org/10.3233/ASY-2012-1135},
  doi       = {10.3233/ASY-2012-1135},
  timestamp = {Thu, 18 May 2017 09:53:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/asy/LinW13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics